To the Bacitracin allergy- It's possible. The doctor told me she was giving me bacitracin rather than neosporin because I am allergic to sulfa (I'm really not sure what this is or what my reaction to it is, only that my parents always told me to tell them I'm allergic to that and penicillin). Apparently neosporin has a little bit of sulfa in it. I wonder if that is what your friend who is allergic to Neosporin is actually allergic to, Aspen. In any case I've always used Neosporin without problems, even with that small amount of sulfa in it.
When I got bitten by a tick this past summer, though, I had a bandaid over the spot to protect it. A few days later I developed a very odd shaped "rash" near the spot that was not the traditional target mark, but was painful and bothersome enough to question the doctor about. Apparently my skin had reacted to the chemicals in the bandaid's glue because it was made sensitive in that area from the tick bite. Never have I had this problem with bandaids before, nor has it happened again since then. They basically told me not to wear anything on the spot at all anymore and to give it warm soaks to get the redness, itching, and pain to go away, which eventually did indeed help. I kind of figured a similar thing was happening here with my hand, since the "rash" looked very similar.
Goddess- I understand very much what you're saying about the problem with lack of feeling because the reason I didn't attend to my burn was probably because 1. I wasn't quite in my "right mind" and 2. I was on prescription strength ibuprofen so I didn't really notice any pain at all until some time later. Sorry you have to deal with such things all the time
. I tend to get overly panicked about things having to do with my hands because I'm an artist, especially since I've had hand and wrist problems in the past that still flare up off and on.